Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A two-fold generalization of Fermat's theorem


Author: Eliakim Hastings Moore
Journal: Bull. Amer. Math. Soc. 2 (1896), 189-199
This work is cited by: Bull. Amer. Math. Soc., Volume 13, Number 6 (1907), 280--288
MathSciNet review: 1557441
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1896-00337-2
PII: S 0002-9904(1896)00337-2